# SDR DALA13045239207

- Difficulty date: September 8, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN, BS 218, LBL 15 - RBL 15, FLOORBEAM CRACKED.  REMOVED AND INSTALLED NEW FLOORBEAM IAW SRM 51-10-05, 51-30-02 AND DWG 4936535.
